MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0220220000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of light (image) during a procedure.Please note, the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Investigation as follows is now based on product received.Alleged failure: the customer reported that they had used the light source all day and then during a case the light source just switched off.The surgeon lost visibility, surgeon had to de-gown, a new stack had to be brought into the case and there was surgical delay of 20 minutes.No adverse events or injuries as a result the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be a light cable with a bad reed switch.No problem found with the light source.No light cable was returned for investigation.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG, PRECISION LED LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9520593
Report Number0002936485-2019-00596
Device Sequence Number2756682
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public07613327051322
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0220220000
Device Catalogue Number0220220000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1